On a Pexider type equation on Δ⁺

Authors

  • Thomas Riedel Department of Mathematics, University of Louisville, Louisville, Kentucky 40292, USA
  • Kelly Wallace Department of Mathematics, University of Louisville, Louisville, Kentucky 40292, USA

Abstract

A Pexider functional equation is solved on a class of distance-distribution functions. More explicit solutions are obtained under additional regularity assumptions.

Downloads

Published

2001-07-22

How to Cite

Riedel, T., & Wallace, K. (2001). On a Pexider type equation on Δ⁺. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 129–137. Retrieved from https://studmath.uken.krakow.pl/article/view/13523